MAUDE Adverse Event Report: DJO LLC AIRCAST; VENAFLOW ELITE SYSTEM, WITH S-MODE

DJO LLC AIRCAST; VENAFLOW ELITE SYSTEM, WITH S-MODE
Catalog Number 30B-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 10/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that unit was plugged in, the unit was not on the patient.The nurse was cleaning it with a wipe and it started heating up and then she saw a spark on the venaflow and then the electrical shock was caused.The incident happened at 10 pm on (b)(6) 2024, we were notified on november 11 2024 at 11:46 pst.The nurse was treated, she was taken to the emergency room.
 
Additional Manufacturer Narrative
It was reported that unit was plugged in, the unit was not on the patient.The nurse was cleaning it with a wipe and it started heating up and then she saw a spark on the venaflow and then the electrical shock was caused.The incident happened at 10 pm on (b)(6) 2024, we were notified on november 11 2024 at 11:46 pst.The nurse was treated, she was taken to the emergency room.It was reported the nurse is alright, the treatment that was provided in the emergency room was not reported.The device has not been returned for evaluation.The root cause of the complaint could not be established.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
AIRCAST
Common Device Name
VENAFLOW ELITE SYSTEM, WITH S-MODE
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJO
3151 scott st.
vista CA 92081
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key20872493
Report Number9616086-2024-00124
Device Sequence Number15416714
Product Code JOW
UDI-Device Identifier00888912306553
UDI-Public00888912306553
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K130722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number30B-S
Device Lot NumberE78376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown